# SDR CALA9701138

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP IS DELAMINATED 32 THROUGH 54 FROM INBOARD END.  REMOVED, REPAIRED AND REINSTALLED IN ACCORDANCE WITH MM 57-53-2.
